EconPapers    
Economics at your fingertips  
 

Existence of equilibria with infinitely many goods,incomplete markets and bankruptcy

Aloisio Araujo, Paulo Monteiro and Mario Pascoa

GE, Growth, Math methods from University Library of Munich, Germany

Abstract: We prove the equilibrium existence of incomplete markets economies with an uncountable number of states without any special hypothesis on endowments by the introduction of bankruptcy.

JEL-codes: C6 D5 D9 (search for similar items in EconPapers)
Pages: 15 pages
Date: 1994-06-08, Revised 1994-06-13
Note: 15 pages.This is a revised version of a paper with the same title.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/ge/papers/9406/9406001.pdf (application/pdf)
https://econwpa.ub.uni-muenchen.de/econ-wp/ge/papers/9406/9406001.ps.gz (application/postscript)

Related works:
Working Paper: Existence of equilibria with infinitely many goods, incomplete markets and bankruptcy (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpge:9406001

Access Statistics for this paper

More papers in GE, Growth, Math methods from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ().

 
Page updated 2022-01-13
Handle: RePEc:wpa:wuwpge:9406001